# SDR TWAA0100102

- Difficulty date: December 27, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT CORROSION WAS FOUND ON LONGERON SPLICE AT LONGERON 20, STA 1296.  REMOVED OLD LONGERON SPLICE.  DRILLED AND INSTALLED NEW LONGERON SPLICE PER DAC DRAWING 3913208, AND SRM 51-30-5 PARA 1-8 AND FIG 1-17.
